# SDR HALA2012090400199

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 100,600 hours, 19,016 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 50U150
- Part serial: F38160
- Condition: Malfunctioned
- Location: Engine
- Part time: 16,930 hours, 3,002 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START ENG VALVE ADVISORY LIGHT REMAINED ON DURING START.   AFTER ENGINE STARTED OK.  AT IDLE LIGHT AND LT ENG VALVE EICAS LIGHT WENT OUT.  R & R LEFT ENGINE FMU.  OPS & LEAK CHECKED OK IAW AMM 73-21-01.  OK FOR SERVICE.
